I had a terrible experience taking topiramate, (brutal side effects so had to stop) but was amazed at how it cut my appetite and lost 10 lbs in 3 weeks. I want to try belviq and see if it might work with less side effects and wondering if anyone else may have had a similar scenario and tried both.
I took topamax for years and years. I'm on week two of my belviq and the symptoms are not nearly as bad on the belviq as on the topamax. The only symptom I have had is that I have extreme thirst. Topamax made me gain weight but I have been taking belviq while dieting and have not lost a pound. But to me, the extreme effects of topamax are not wworth it unless you have to take it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Updated 29 Jan 2015 • 2 answers
Updated 26 Mar 2016 • 4 answers
Updated 5 Aug 2016 • 3 answers
Updated 1 Aug 2016 • 2 answers
Updated 18 days ago • 0 answers